Girsanov theorem for stochastic flows with interaction
Abstract
We prove an analog of the Girsanov theorem for the stochastic differential equations with interaction dz(u,t)=a(z(u,t),μt)dt+∫Rf(z(u,t)−p)W(dp,dt), where W is a Wiener sheet on ℝ × [0; +∞) and a(∙) is a function of special type.Downloads
Published
25.03.2009
Issue
Section
Research articles
How to Cite
Malovichko, T. V. “Girsanov Theorem for Stochastic Flows With Interaction”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 3, Mar. 2009, pp. 384-90, https://umj.imath.kiev.ua/index.php/umj/article/view/3025.